# SDR CA990111060

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN) ON TAKEOFF, A LOUD BANG WAS HEARD AND NR 4 ENGINE SPOOLED DOWN.  SPARKS WERE OBSERVED COMING FROM THE ENGINE AND THE FOURTH STAGE BLADES WERE DESTROYED.  CAUSE UNKNOWN AT THIS TIME, FURTHER REPORT TO FOLLOW.   PART TC:  3,840.
